Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Painful hands, wrists, knees and ankles, Stressed, pins and needles sensation. On HRT. Help?

Hi, I have recently started a course of hrt as i am due for egg donation in two months. Since taking it i have experienced pain in my hands wrists knees and ankles (i think its the joints) and then this morrning my hands felt a bit pins and needly. Not sure if its an affect from hrt or just a coincidence. I have also had a lot of stressful info over last few days
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
SOME leg cramps are reported after HRT for which stretching exercises of legs, ankle, wrist arm may be done, but certainly no arthritis development in joints is reported. One may be having osteoporosis due to estrogen deficiency of long duration, but HRT rather helps treat osteoporosis than increase it.

Side effects of HRT commonly arelistes as under

Hormones used in HRT can have associated side effects including:
fluid retention
breast tenderness or swelling
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor